International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 13-19
Existance theroms for the matrix Riccati equation
Department of Mathematics and Statistics, Louisiana Tech University, Ruston 71272, Louisiana, USA
Received 18 March 1977; Revised 27 September 1977
Copyright © 1978 Robert A. Jones. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions are established for the matrix Riccati equation to have a symmetric solution on a given interval. The criteria involve integral conditions on the coefficient matrices of the Riccati equation. The present results are compared with previously known results.